MathSciNet Relay Station
MathSciNet bibliographic data
MR1800035 12F12 (11R37)
Klüners, Jürgen A polynomial with Galois group ${\rm SL}\sb 2(11)$. Algorithmic methods in Galois theory. J. Symbolic Comput. 30 (2000), no. 6, 733–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement